# SDR UIEA2025061100739

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N703GT
- Make and model: Boeing 777F16
- Aircraft serial: 41518
- Aircraft time: 59,742 hours, 8,305 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVER O2 MASK SWITCH BROKEN 2511.( R/R 1ST OBS O2 BOX ASSY IAW AMM 35-11-18. OPS CHECK & LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED. THIS CLEARS DMI 232321. PLACARDS REMOVED. )
